MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMPRESS LG SHT SPDL W PINS 800LBF; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. COMPRESS LG SHT SPDL W PINS 800LBF; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 11/06/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10 medical devices: oss reinforced yoke catalog#: 150493 lot#: 66771039.Oss axle catalog#: 150480 lot#: 66675772.Oss poly lock pin catalog#: 150478 lot#: 66366561.Cps/oss 5cm tpr adapt w/oss sc catalog#: 178711 lot#: 66357290.Cps nut co-cr-mo alloy catalog#: 178512 lot#: 65964649.Oss segmental stacking adapter catalog#: 150483 lot#: 65676188.Oss poly femoral bushings catalog#: 150477 lot#: 66794531.Oss poly tibial bushing catalog#: 150476 lot#: 65779805.Oss non-mod tib plate short 75 catalog#: 161042 lot#: 459160.Cps centering sleeve 16mm catalog#: 178538 lot#: 65766788.Cps short anchor plug 14mm catalog#: 178556 lot#: 66124787.Cps transverse pin 6pk 36mm catalog#: 178528 lot#: 65985256.Oss tibial poly bearing 12mm catalog#: 150410 lot#: 66579213.Oss 3cm diaphysel segment catalog#: 150464 lot#: 012710.Oss 5cm diaphyseal segment catalog#: 150465 lot#: 012090.Oss 7cm segmental femoral lt catalog#: 150355 lot#: 66177391.Oss segmental stacking adapter catalog#: 150483 lot#: 861770.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as its location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that patient underwent a left knee revision approximately six weeks post-implantation due to fracture of the compress spindle.No additional patient consequences were reported.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections have been updated: b4; b5; d9; g3; h2; h3; h6; h10; h11.Visual examination of the returned product identified the complete femoral construct returned with the anchor plug fractured, not the spindle.Dimensional analysis of the product determined that the product, where measured, was conforming to print specifications.Device history record was reviewed and no discrepancies related to the reported event were found.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: distal left femur with fracture of the compression spindle of a long stem femoral component with distal femoral resection.Investigation results concluded that the device operated within specification and no device problem was detected.Reported event was unable to be confirmed as there was no issue with the device.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information at time of this report.

Brand Name
COMPRESS LG SHT SPDL W PINS 800LBF
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key20825818
Report Number0001825034-2024-02811
Device Sequence Number8955510
Product Code KRO
UDI-Device Identifier00880304509139
UDI-Public(01)00880304509139(17)331004(10)65985082
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K183553
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number178370
Device Lot Number65985082
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2024
Supplement Date Received by Manufacturer04/25/2025
Initial Report FDA Received Date12/02/2024
Supplement Report FDA Received Date05/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown